# SDR DL76G091357

- Difficulty date: August 18, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 80,104 hours, 16,985 cycles
- Engine time: 65,301 hours, 13,717 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON STRUT SKIN REPAIR, PERMANENT REPAIR COMPLIED WITH PER ERA 476516-14.
